Hi again ,fed up today.I am on 45 mcg t3 only still.I have improved ,but still feel ill all day every day,I feel better if resting ,when doing anything everything gets worse.I felt I am going down hill again with painful joints hot muffled feeling in hands and more lethargy. I am on BP meds 5 th type as they all make me feel so ill,this one I am on Perindopril making me feel sick and hacking cough ,do not know if its that or dose of t3 not right.Mood has been lower too.This has been so bad for 2 1/2 years now after 16 yrs of hashimotos.I wonder if it could be mercury pharma that is making ne feel so ill ,have tried other makes but they made me ill too,Teva was the only make I could tolerate ,but never really felt well on that too.I see mercury pharma make t3 too.

10 Replies

  • I'm confused you mentioned mercurypharma twice.

    are you on nhs t3.

    do you still have a thyroid.

    what is your resting heart rate and what is your temperature not in am. But best taken at miday. Temperature with taking t3 can give indications of under over prescribed.

  • Hi Kjc1tisdell,I mentioned mercury pharma twice as both t4 Iwas on and now t3 only whiuch I am now on is made by mercury pharma. I still have a thyroid,resting pulse between 73- 78.Temp 36.5 in day.When resting not hot ,but when active I can feel hot.

  • It me again . Your resting heart rate is triple mine. I'm a bit low at 57bpm. Now I am also going through menopause and temps all over the place. I actually think that when you have has hi and still have a thyroid it must be the most difficult thing to monitor. You must go from hypo to hyper. I had graves so it was destroyed. I'm glad so I can hopefully get it right but I still get autoimmune graves attacks it like rheumatoid arthritis. What I was going to say is have you read Paul Robinson's book. Recovering with t3. He still has a thyroid just. Maybe worth a look.

    anyhow good luck take care of you.

    regards kate

  • Is the PB medication working? If not, then it's your thyroid causing high blood pressure, and you probably Don't need the meds. Some of them do make you cough.

    It would help greatly if you posted your latest labs - with ranges - and then we could get a better idea of what is going on. :)

  • I cannot answer your question but this is a past post which may/may not be helpful.


  • I used to take Lisinopril for my hypertension, which is known to cause a cough ( a known side effect). As soon as I stopped taking it, the cough stopped. I now take Olmetec Plus for my high BP and don't cough. Clemmie

  • My husband had a very annoying cough from blood pressure meds, the doctor said it was common with any meds that end in 'pril' , after changing the prescription the cough was gone within a week, so would definitely be worth you trying. Also, for me, Mercury Pharma T4 made me feel worse than no treatment, felt like I was being slowly poisoned little by little each day, I thought it was the T4 so changed to T3 only cynomel, but maybe it was just the MercuryPharma brand. Cynomel has been good for me but the biggest improvement has been from becoming gluten free, You say you have Hashi's so it could help you too. If you think it is a brand of T3 problem you could try changing to Cynomel/Cytomel or to Tiromel from Greece.

    My sympathies to you going through all of this, it is so hard when you're feeling so awful, but you have to keep trying to find the right solution for you and we are all here to try and help too. Best of luck to you.

  • oops, sorry, of course you are right, thanks for correcting that. I have just bought the Greek one but haven't tried it yet, damn nuisance the mexican one is out of circulation as it seems to have been superior to most others as well as being a bargain financially.

  • Thanks Nicolas, that is reassuring as I am plucking up the courage to change over to the Uni Pharma. I guess the whole point of this is to help susiebow make an informed decision about trying an alternative T3, and we have now established Cynomel or Uni Pharma as the preferred options to try.

    Just to add to this discussion, as she has Hashi's I would advise to buy T3 in tablet form rather than capsules as they are often a slow release version which is (often) not so good for Hashi's, also tablets are much better for dose adjusting of course.

    I hope this is helpful for her, I felt pretty bad on the Mercury Pharma so I have great sympathy for her, it is unbelievable that a med you need so much can make you feel so bad.

  • Hi

    I have no thyroid and was medicating on Mexican t3. Then stopped manufacturing as the factory burned down it might be available after Xmas.

    anyway gp gave script for m/p t3.

    And I just been explaining to another member how low my temps are on this. 36.1 and armpit temp is only 34.0.

    Also I am actually having allergic responses to this stuff as this contains acacia powder and industrial methylated spirit.

    none of the overseas t3 have this.

    healthunlocked gave me link for a another t3 to try but noticed this one contains some egg.

    so then I found another source in states which has normal stuff,i.e. lactose only so might give this a try.

    I have had the worst year of my life since the loss of my thyroid. A combination of going by the book and bad t3.

    I have had c.f. and fibromyalgia could hardly get out of bed some days. I can get to about 1pm and that it I crash and burn.

    I've just been speaking to someone on forum and I'm not on

    Enough anyway. But I needed bloods done as I lack the important vitamins.

    let me know how you get on and think about the nhs t3. Is it that.

    Nice to chat.

    regards Kate.

You may also like...